# SDR DL76S040223

- Difficulty date: March 7, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 42,097 hours, 20,080 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING A AIR GROUND DISAGREE PROBLEM.  JACKED THE A/C PER THE SETUP AND FOUND THE RIGHT MAIN GEAR SWAYED FROM SIDE TO SIDE WHEN PUSHED INBOARD TO OUTBOARD.  FOUND THE BOGIE PIN DAMAGED AND THE RIGHT TRUCK BUSHINGS WORN AND CRACKED.  ALSO FOUND THE BOGIE BEAM BUSHINGS DAMAGED AND CRACKED.
